Strictly physical global weak solutions of a Navier–Stokes Q-tensor system with singular potential

Wilkinson, M., 2015. Strictly physical global weak solutions of a Navier–Stokes Q-tensor system with singular potential. Archive for Rational Mechanics and Analysis, 218 (1), pp. 487-526. ISSN 0003-9527

Full text not available from this repository.
Item Type: Journal article
Publication Title: Archive for Rational Mechanics and Analysis
Creators: Wilkinson, M.
Publisher: Springer Science and Business Media LLC
Date: October 2015
Volume: 218
Number: 1
ISSN: 0003-9527
Identifiers:
NumberType
10.1007/s00205-015-0864-zDOI
1378579Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Oct 2020 11:13
Last Modified: 21 Oct 2020 11:13
URI: http://irep.ntu.ac.uk/id/eprint/41383

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year